MAUDE Adverse Event Report: ARTHREX, INC. UNI REVERS HUMERAL RESECTION DOWNROD; ORTHOPEDIC MANUAL SURG INSTR

ARTHREX, INC. UNI REVERS HUMERAL RESECTION DOWNROD; ORTHOPEDIC MANUAL SURG INSTR
Model Number UNI REVERS HUMERAL RESECTION DOWNROD
Medical Device Problem Code Loose or Intermittent Connection (1371)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/12/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Complaint confirmed, the spring is missing and the device is unusable.The cause is undetermined, however a likely cause is mishandling the device.
 
Event or Problem Description
It was reported that the thread is defective and therefore the device cannot be fixed on the reamer.There was no harm or adverse event for patient, operator or third party reported.No further information received.

Brand Name
UNI REVERS HUMERAL RESECTION DOWNROD
Common Device Name
ORTHOPEDIC MANUAL SURG INSTR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key19132835
Report Number1220246-2024-02110
Device Sequence Number15176408
Product Code LXH
UDI-Device Identifier00888867266018
UDI-Public00888867266018
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 04/18/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberUNI REVERS HUMERAL RESECTION DOWNROD
Device Catalogue NumberAR-9507RGDP-2
Device Lot Number051647
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/23/2021
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/12/2021
Initial Report FDA Received Date04/18/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown